Depersonalization Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
251 Posts
Discussion Starter · #1 ·
I've been taking Lexapro (10mg) for about two months and I'm decidedly taking the step of reducing my dosage.

Thinking back, I started taking this medication because I went through an uncomfortable situation that spiked my already anxious state.

Prior to that I was taking natural supplements which were helping and will continue to do so. I started tapering with 7.5 mg for the last two days and so far I'm okay. I did, however, wake up today in the middle of the night with this sudden physical restlessness and irritability, kinda like when you haven't had your 'fix'.

It felt quite bad but only lasted for a few minutes. I had to get up, stretch and walk a bit. I can only imagine what withdrawal symptoms some people go through when they stop using recreational or medicinal drugs.

Like I said, I've been on it for two months and I"m not planning to go beyond 6 months. I will continue to taper off with 7.5 mg for a whole week and go down to 5mg on the next week. I will level at 5mg for about two weeks.

On the third week of using 5mg, I will take it every other day, equaling to 2.5mg/day.

I"ve been numbed down these last few weeks because of lexapro. Yes, it has helped me tremendously, it cleared my head and allowed me to learn how to identify anxiety and DP.

But I think now comes the next step. I wouldn't have taken any meds in the first place if it wasn't for the incident that made everything worse.

I will not wish you guys luck. You don't need luck, although it would be very fortunate to have.

I will wish you guys good health and peace. If you have those two, it will make everything else clear.
 
1 - 1 of 1 Posts
Top